First Order Smooth Composite Chebyshev Finite Difference Method for Solving Coupled Lane-Emden Problem in Catalytic Diffusion Reactions


Aydinlik S. , Kirisb A.

MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, vol.87, no.2, pp.463-476, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.46793/match.87-2.463a
  • Title of Journal : MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY
  • Page Numbers: pp.463-476

Abstract

A new effective technique based on Chebyshev Finite Difference Method is introduced. First order smoothness of the approximation polynomial at the end points of each sub-interval is imposed in addition to the continuity condition. Both round-off and truncation error analyses are given besides the convergence analysis. Coupled Lane Emden boundary value problem in Catalytic Diffusion Reactions is investigated by using presented method. The obtained results are compared with the existing methods in the literature and it is observed that the proposed method gives more reliable results than the others.